Higher-Order Relations for Derivatives of Nonlinear Diffusion Semigroups

  • A. Vict. Antoniouk
  • A. Val. Antoniouk


We show that a special choice of the Cameron–Martin direction in the characterization of the Wiener measure via the formula of integration by parts leads to a set of natural representations for derivatives of nonlinear diffusion semigroups. In particular, we obtain a final solution of the non-Lipschitz singularities in the Malliavin calculus.
How to Cite
Antoniouk, A. V., and A. V. Antoniouk. “Higher-Order Relations for Derivatives of Nonlinear Diffusion Semigroups”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 53, no. 1, Jan. 2001, pp. 117-22, https://umj.imath.kiev.ua/index.php/umj/article/view/4227.
Research articles